MAUDE Adverse Event Report: HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER

HAMILTON MEDICAL AG INTELLICUFF; INTELLICUFF PRESSURE CONTROLLER
Model Number 951001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report.
 
Event or Problem Description
¿ hamilton medical ag received the following incident description: "the desired pressure cannot be reached".There is no patient involvement reported.¿ the intellicuff device was replaced.Information reasonably suggests that the intellicuff device has malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Follow-up 1: device evaluation.According to the complaint description the desired pressure cannot be reached.It is important to emphasize that the device was not in clinical use at the time of the event.The most likely root causes of the issue, where the intellicuff was unable to reach the desired pressure, include a leak in the cuff tubes or balloon, improperly connected cuff tubes, or a internal leak within the intellicuff itself.However, based on the available information, the exact root cause could not be definitively determined.The correction consisted in replacing the intellicuff device.

Brand Name
INTELLICUFF
Common Device Name
INTELLICUFF PRESSURE CONTROLLER
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina valean
via crusch 8
bonaduz 
MDR Report Key21967042
Report Number3001421318-2025-00587
Device Sequence Number8691869
Product Code BSK
UDI-Device Identifier07630002800839
UDI-Public(01)07630002800839(11)230322(240)951001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number951001
Device Catalogue Number951001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown